# SDR 04FDEA01894

- Difficulty date: June 30, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC142925
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OUTBOARD FLAP INBOARD HINGE HAS A BROKEN BRACKET PART NUMBER ARC 2149-25.  DISASSEMBLED HINGE PANEL STRUCTURE IAW DC10 SRM 51-35-01 VOL 2.  REMOVED BROKEN BRACKET IAW DC10 SRM 51-35-01 VOL 2.  FABRICATED NEW BRACKET IAW DAC DWG ARC 2149.  INSTALLED BRACKET IAW DC10 SRM 51-35-01 VOL 2, RE-ASSEMBLED STRUCTURE IAW DC10 SRM 51-35-01 VOL 2.
